Advertisement

On short graded algebras

  • Maria Pia Cavaliere
  • Maria Evelina Rossi
  • Giuseppe Valla
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1430)

Keywords

Generic Position Betti Number Tangent Cone Linear Resolution Hilbert Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B]
    E. Ballico, Generators for the homogeneous ideal of s general points inP3, J.Alg. 106 (1987), 46–52.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [BK]
    W.C. Brown and J.W. Kerr, Derivations and the Cohen-Macaulay type of points in generic position in n-space, J.Alg. 112 (1988), 159–172.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [Br1]
    W.C. Brown, A note on the Cohen-Macaulay type of lines in uniform position inAn+1, Proc. Am. Math. Soc. 87 (1983), 591–595.MathSciNetzbMATHGoogle Scholar
  4. [Br2]
    W.C. Brown, A note on pure resolution of points in generic position inPn, Rocky Mountain J. Math.. 17 (1987), 479–490.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [EV]
    J. Elias and G. Valla, Rigid Hilbert functions, J. Pure Appl. Alg. (to appear).Google Scholar
  6. [G]
    A.V. Geramita, Remarks on the number of generators of some homogeneous ideals, Bull. Sci. Math., 2x Serie 107 (1983), 193–207.MathSciNetzbMATHGoogle Scholar
  7. [GGR]
    A.V. Geramita, D. Gregory and L. Roberts, Monomial ideals and points in the projective space, J.Pure Appl.Alg. 40 (1986), 33–62.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [GO1]
    A.V. Geramita and F. Orecchia, On the Cohen-Macaulay type of s lines inAn+1, J.Alg. 70 (1981), 116–140.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [GO2]
    A.V. Geramita and F. Orecchia, Minimally generating ideals defining certain tangent cones, J.Alg. 78 (1982), 36–57.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [GM]
    A.V. Geramita and P. Maroscia, The ideals of forms vanishing at a finite set of points inPn, J.Alg. 90 (1984), 528–555.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [HK]
    J. Herzog and M. Kuhl, On the Bettinumbers of finite pure and linear resolution, Comm.Al. 12 (1984), 1627–1646.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [HM]
    C. Huneke and M. Miller, A note on the multiplicity of Cohen-Macaulay algebras with pure resolutions, Can. J. Math. 37 (1985), 1149–1162.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [L1]
    A. Lorenzini, On the Betti numbers of points in the projective space, “Thesis,” Queen's University, Kingston, Ontario, 1987.Google Scholar
  14. [L2]
    A. Lorenzini, Betti numbers of perfect homogeneous ideals, J.Pure Appl.Alg. 60 (1989), 273–288.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [O]
    F. Orecchia, Generalised Hilbert functions of Cohen-Macaulay varieties, “Algebraic Geometry-Open problems,Ravello,” Lect. Notes in Math., Springer, 1980, pp. 376–390.Google Scholar
  16. [R]
    L.G. Roberts, A conjecture on Cohen-Macaulay type, C.R. Math. Rep. Acad. Sci. Canada 3 (1981), 43–48.MathSciNetzbMATHGoogle Scholar
  17. [RV]
    M.E. Rossi and G. Valla, Multiplicity and t-isomultiple ideals, Nagoya Math. J. 110 (1988), 81–111.MathSciNetCrossRefzbMATHGoogle Scholar
  18. [S]
    J. Sally, Cohen-Macaulay local rings of embedding dimension e+d−2, J.Alg. 83 (1983), 393–408.MathSciNetCrossRefzbMATHGoogle Scholar
  19. [Sc]
    P. Schenzel, Uber die freien auflosungen extremaler Cohen-Macaulay-ringe, J.Alg. 64 (1980), 93–101.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [TV]
    N.V. Trung and G. Valla, The Cohen-Macaulay type of points in generic position, J.Alg. 125 (1989), 110–119.MathSciNetCrossRefzbMATHGoogle Scholar
  21. [W]
    J.M. Wahl, Equations defining rational singularities, Ann. Sci. Ecole Norm. Sup. 10 (1977), 231–264.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Maria Pia Cavaliere
    • 1
  • Maria Evelina Rossi
    • 1
  • Giuseppe Valla
    • 1
  1. 1.Dipartimento di MatematicaUniversità di GenovaGenovaItaly

Personalised recommendations